Filtrations and tilting modules
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, p. 353-366
@article{ASENS_1997_4_30_3_353_0,
     author = {Andersen, Henning Haahr},
     title = {Filtrations and tilting modules},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     pages = {353-366},
     doi = {10.1016/s0012-9593(97)89924-7},
     zbl = {0885.17008},
     mrnumber = {98h:20076},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_3_353_0}
}
Andersen, Henning Haahr. Filtrations and tilting modules. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 353-366. doi : 10.1016/s0012-9593(97)89924-7. http://www.numdam.org/item/ASENS_1997_4_30_3_353_0/

[APW] H. H. Andersen, P. Polo and W. Kexin, Representations of quantum algebras (Invent. Math., Vol. 104, 1991, pp. 1-59). | MR 1094046 | MR 92e:17011 | Zbl 0724.17012

[AJS] H. H. Andersen, J. C. Jantzen and W. Soergel, Representations of quantum groups at a p-th root of unity and of semisimple groups in characteristic p : Independence of p (Astérisque, Vol. 220, 1994, pp. 1-320). | MR 1272539 | MR 95j:20036 | Zbl 0802.17009

[An] H. H. Andersen, Tensor products of quantized tilting modules (Commun. Math. Phys., Vol. 149, 1992, pp. 149-159). | MR 94b:17015 | Zbl 0760.17004

[Ar] S.M. Arkhipov, Semiinfinite cohomology of associative algebras and bar duality q-alg/9602013.

[Do] S. Donkin, On tilting modules for algebraic groups (Math. Z., Vol. 212, 1993, pp. 39-60). | MR 94b:20045 | Zbl 0798.20035

[Ja] J. C. Jantzen, Representations of algebraic groups, Academic Press 1987. | MR 899071 | MR 89c:20001 | Zbl 0654.20039

[KL1] Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras (Inventiones, Vol. 53, 1979, pp. 165-184). | MR 81j:20066 | Zbl 0499.20035

[KL2] D. Kazhdan and G. Lusztig, Tensor structures arising from affine Lie algebras I-IV (J. Amer. Math. Soc., Vol. 6, 1994, pp. 905-947, 949-1011 and Vol. 7, 1994, pp. 335-381, 383-453). | Zbl 0802.17008

[Lu] G. Lusztig, Quantum groups at roots of 1 (Geom. Ded., Vol. 35, 1993, pp. 89-114). | MR 91j:17018 | Zbl 0714.17013

[Ma] O. Mathieu, On the dimension of some modular irreducible representations of the symmetric group (Lett. Math. Phys., Vol. 38, 1996, pp. 23-32). | MR 1401053 | MR 97f:20017 | Zbl 0855.20010

[So1] W. Soergel, Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln, Represent. Theory 1, 1997 (to appear). | MR 1445511 | Zbl 0886.05124

[So2] W. Soergel, Characterformels für Kipp-Modules über Kac-Moody-Algebren, Preprint, Universität Freiburg, December 1996. | MR 1445716